# SDR UPS00433247

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, REINFORCING ANGLE AT BS 360 RT BETWEEN  STR 3 A AND STR 10 IS CORRODED.  ANGLE FABRICATED IAW SRM 51-20-01 AND REPLACED IAW SRM 51-30-02.
